# SDR DJFA2012002

- Difficulty date: January 6, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N454LX
- Make and model: Beech 400A
- Aircraft serial: RK327
- Aircraft time: 7,792 hours, 6,547 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 86611
- Part serial: 0012287
- Condition: Malfunctioned
- Location: Cockpit Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, H

## Discrepancy

DURING APPROACH TO LANDING AT DUSK, THE CREW ACTIVATED THE COCKPIT LIGHTS AND NOTED THE LIGHTS WERE FLICKERING.  SOON THEREAFTER, THE CREW NOTED A BURNING SMELL FOLLOWED BY SMOKE EMINATING FROM THE BEHIND THE GLARESHIELD.  THEY DEACTIVATED THE LIGHTS AND THE SMOKE DISSAPATED.  THE ACFT LANDED SAFELY.  MX TECH FOUND THE DIMMER POWER SUPPLY FOR THE ALTITUDE AWARENESS PANEL FAILED AND REPLACED BOTH THE ALTITUED AWARENESS PANEL AND THE DIMMER POWER SUPPLY THAT CAUSED ITS FAILURE.
